# SDR DXTA200601241

- Difficulty date: February 12, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,869 hours, 3,689 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED IN UP POSITION DEPARTING KBUF, WOULD NOT RESET, DIVERTED TO CMH.  VISUALLY INSPECTED FLAPS AND FLAPWELL COMPONENTS.  LUBRICATED ACTUATOR BALLSCREWS PER CE-750 M/M 12-20-05.  RESET BITE CODES ON FLAP CONTROLLER.  CHECKED RESOLVER CONVERTER VOLTAGE OUT PUTS UNDER NORMAL AND FREEZING CONDITIONS.  NO DEFECTS NOTED.  CYCLED FLAPS SEVERAL TIMES AND VERIFIED NO MORE BITE CODES WERE TRIPPED.  PERFORMED ROTARY TEST OF FLAPS.  CHECKS GOOD.  COULD NOT DUPLICATE ORIGINAL FAULT, C/W IAW CE-750 M/M 27-50-00.
